| Model Number |
REAMER, LOW PROFILE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/21/2025, an arthrex subsidiary employee reported via (b)(4) that an ar-1408lp 8mm low-profile reamer broke during an acl reconstruction + meniscus suturing.How the incident was resolved: the drill perforated the cortices.No patient was affected.
Additional Manufacturer Narrative
Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as off-axis insertion, improper bone preparation, and prying or leveraging the device with excessive force.